# SDR 95ZZZX2343

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94314
- Make and model: Boeing 727231
- Aircraft serial: 20047
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch Wire
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 572 - DURING APPROACH WHEN LANDING GEAR WAS EXTENDED, NOSE LANDING GEAR SHOWED AN UNSAFE INDICATION.  VISUALLY CHECKED NLG FOR BEING DOWN AND LOCKED.  FOUND BROKEN WIRE AT NLG DOWLOCK SWITCH CONNECTOR, D298.  REPLACED D298 DOWNLOCK SWITCH CONNECTOR.  NLG OPERATION AND INDICATION CHECKED NORMAL.  CHECK C-2 - 9-7-94 - MCI.
